REAL

Items where Author is "Srivastava, Rekha"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

An, Seon Hye and Srivastava, Rekha and Cho, Nak Eun (2024) New approaches for subordination and superordination of multivalent functions associated with a family of linear operators. Miskolc Mathematical Notes, 25 (2). pp. 563-576. ISSN 1787-2413

Kumar, Virendra and Srivastava, Rekha and Cho, Nak Eun (2020) Sharp estimation of Hermitian-Toeplitz determinants for Janowski type starlike and convex functions. Miskolc Mathematical Notes, 21 (2). pp. 939-952. ISSN 1787-2413

Özarslan, Mehmet Ali and Srivastava, Rekha and Kaanoglu, Cem (2017) CERTAIN FAMILIES OF MULTIVARIABLE CHAN-CHYAN SRIVASTAVA POLYNOMIALS. Miskolc Mathematical Notes, 18 (1). pp. 379-389. ISSN 1787-2405 (print), 1787-2413 (online)

This list was generated on Thu Apr 3 23:36:17 2025 CEST.